In this paper, we give some useful characterizations of right weakly regular semigroups of generalized bipolar fuzzy subsemigroups. Based on these characterizations, we also characterize right weakly regular semigroups in terms of generalized bipolar fuzzy semigroups.
Research supported in part by Rajamangala
University of Technology Lanna.
"On Right Weakly Regular Semigroups of Generalized Bipolar Fuzzy Subsemigroups." Missouri J. Math. Sci. 33 (2) 195 - 205, November 2021. https://doi.org/10.35834/2021/3302195